Motrin

$0.00

Two-packs. For minor aches and pains. Each tablet contains: Ibuprofen, 200mg.

SKU: 1307


    50 two-tablet packets/Box

Description

For the temporary relief of minor aches and pains. Each tablet contains: Ibuprofen, 200mg. 100 tablets/Box (2 tablets per packet)